On extremal problems on classes of functions defined by integral moduli of continuity

Authors

  • A. A. Ligun
  • E. V. Chernaya

Abstract

We obtain lower bounds for solutions of some extremal problems on classes of functions W rH 1 ω with integral modulus of continuity ω(t). Some of these bounds are regarded as exact.

Published

25.11.1997

Issue

Section

Research articles

How to Cite

Ligun, A. A., and E. V. Chernaya. “On Extremal Problems on Classes of Functions Defined by Integral Moduli of Continuity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 11, Nov. 1997, pp. 1499–1503, https://umj.imath.kiev.ua/index.php/umj/article/view/5148.